Previous |  Up |  Next

Article

Title: Bounded solutions for singular boundary value problems  (English)
Author: Dădărlat, Marius
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 37
Issue: 4
Year: 1987
Pages: 395-405
.
Category: math
.
Summary:
MSC: 34B10
MSC: 34B15
MSC: 34C11
idZBL: Zbl 0642.34030
idMR: MR916948
.
Date available: 2009-09-25T10:05:03Z
Last updated: 2012-08-01
Stable URL: http://hdl.handle.net/10338.dmlcz/130666
.
Reference: [1] ANDRICA D.: Bounded solution for a singular boundary vylue problem.Mathematica 23, 1981, 157-164. MR 0670524
Reference: [2] ĎURIKOVIČOVÁ M.: On the existence of solution of a singular boundary value pгoblem.Mathematica Slovaca 23, 1973, 34-39. MR 0324122
Reference: [3] GREGUŠ M., Jr.: The existence of a solution of a nonlineaг problem.Mathematica Slovaca 30, 1980, 127-132. MR 0587237
Reference: [4] DAY M.: Normed Linear Spaces.Зrd ed. Springer-Verlag Berlin, Heidelberg, New York 1973. Zbl 0268.46013, MR 0344849
.

Files

Files Size Format View
MathSlov_37-1987-4_10.pdf 1.079Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo